# SDR PCSA2013050601

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 76,054 hours, 43,838 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Bushing
- Condition: Missing
- Location: Overheat Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 250 LOWER CARGO AFT COMPARTMENT FIRE WARNING ILLUMINATED AND REMAINED ON UNTIL SHORT FINAL INTO NAS.  MAINTENANCE REMOVED CARGO FROM AFT COMPARTMENT.  INSPECTED CARGO AND COMPARTMENT NO EVIDENCE OF FIRE/SMOKE NOTED.  ACCOMPLISHED SMOKE DETECTION TEST IAW SECURAPLANE MM SUPPLEMENT.  NO FAULTS FOUND.  ACCESSED AFT COMPARTMENT PNEUMATIC DUCT SYSTEM AND PERFORMED LEAK CHECK PER AMM.  NO LEAKS NOTED.  INSPECTED OVERHEAT DETECTION SENSOR.  FOUND SEVERAL SENSOR INSULATING BUSHINGS MISSING.  INSTALLED MISSING BUSHINGS AND REPLACED ALL AFT LOWER COMPARTMENT SMOKE DETECTORS PER SECURAPLANE MM SUPPLEMENT.  THE REMOVED ACCESS PANELS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
